# SDR SCNA20250106003

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N7933A
- Make and model: Boeing 737-86N
- Aircraft serial: 33677
- Aircraft time: 58,374 hours, 22,671 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEFECT 794481: ON CLIMB UP TO 10,000 FEET AND ON DECENT BELOW 10,000 FEET EXHAUSTFUMES IN COCKPIT.  RESOLUTION: PERFORMED #1 AND #2 ENG START REF AMM 71-00-00. PERFORMED FIM 21-00 TASK 806 SMOKE OR FUMES IN THE CABIN. COULD NOT DUPLICATE FUMES IN CABIN ON GROUND.
